# SDR REXA2016121902477

- Difficulty date: December 19, 2016
- Submitted: December 21, 2016
- Operation: Air carrier
- Aircraft: N928XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15190
- Aircraft time: 20,885 hours, 13,534 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT, FORWARD MOST SECTION OF EMERGENCY EXIT LIGHTING ALONG FLOOR IS MISSING. R&R EMERGENCY FLOOR TRACK IAW AMM 33-51-01. OPC GOOD, OK FOR SVC.
